Allergic contact dermatitis to Minoxidil

    August 1985 in “ Contact Dermatitis
    Hugo Degreef, Iris Hendrickx, An Dooms-Goossens
    Image of study
    TLDR Minoxidil can cause allergic reactions like burning, itching, and red bumps.
    The paper reports a case of allergic contact dermatitis to minoxidil, a medication used for the treatment of alopecia. The patient, a 25-year-old woman with alopecia totalis, experienced burning, itching, and red papules on the scalp, neck, and eyebrows after applying minoxidil lotion. Patch tests were positive for minoxidil and propylene glycol in the vehicle. The patient had become sensitized during the first treatment period, and cross-reactivity between para-amino compounds was observed. The paper suggests that minoxidil contact allergy is a possible adverse effect of the medication.
    View this study on onlinelibrary.wiley.com →

    Cited in this study

    3 / NoResults

    Related

    3 / NoResults